Question

 Do calcium supplements cause nausea?

Answer Some of this depends on the amount of calcium you are taking and time of day you are taking it. If you are taking it and getting nauseated, it is probably due to a sudden pH change in your stomach... Read More »
http://answers.yahoo.com//question/index?qid=20120827144127AAqsTO5

Top Q&A For: Do calcium supplements cause nausea

How to Best Absorb Calcium Supplements?

Your body is better able to absorb calcium from food than from supplements. People who eat a diet high in calcium-rich foods have stronger bones than those who get the majority of their calcium fro... Read More »
http://www.wikihow.com/Best-Absorb-Calcium-Supplements

Is it normal for magnesium supplements to cause nausea?

Magnesium Oxide is notoriously hard to digest ...... a chelated magnesium supplement would be easiest for your body to assimilate such as a citrate in a powdered form ............. nausea and heart... Read More »
http://answers.yahoo.com/question/index?qid=20081120205846AAUfbMv

What are the benefits of taking vitamin b6, calcium with vitamin D and magnesium supplements?

There are no benefits other than avoiding the consequences of a deficiency. In fact taking some of these vitamins can cause problems depending on the condition of your health but for most people t... Read More »
http://answers.yahoo.com//question/index?qid=20120816090751AACj7Db

Does taking verapramil calcium channel blocker or a calcium antagonist deplete calcium from blood Or taking c?

1) No it doesn't. They just block the entry of calcium into certain cells of the cardiovascular system.2) No
http://answers.yahoo.com/question/index?qid=20130418203538AANod8t


feedback
loading